Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 115, NWS Eureka, CA

November 10, 2017

NWS Eureka, CA issued this small craft advisory at Nov 10, 2017, 2:22 PM PST. It took effect at Nov 12, 2017, 3:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2017, 2:22 PM PST (22:22 UTC)
In effect from
Nov 12, 2017, 3:00 AM PST
Expired
Nov 12, 2017, 2:44 PM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

789 
WHUS76 KEKA 102222
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PST FRI NOV 10 2017

PZZ470-110630-
/O.NEW.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
222 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SATURDAY TO 3 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 3 AM PST
MONDAY. 

* WINDS...S 20 TO 25 KT WITH HIGHER GUSTS FROM SATURDAY NIGHT INTO
  SUNDAY NIGHT.

* WAVES/SEAS...S 6 TO 8 FEET AT AROUND 7 SECONDS FROM SATURDAY
  NIGHT INTO SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-110630-
/O.NEW.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY.

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY
  MORNING THROUGH EARLY MONDAY MORNING.

* WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 SECONDS FOR SUNDAY INTO
  SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-110630-
/O.NEW.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
222 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY.

* WINDS...S WIND 15 TO 20 KT WITH HIGHER GUSTS FROM SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE
  MENDOCINO.

* WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 TO 7 SECONDS FROM SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
121 
WHUS76 KEKA 110446
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PST FRI NOV 10 2017

PZZ470-111300-
/O.CON.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SATURDAY TO
3 AM PST MONDAY...

* WINDS...S 20 TO 25 KT WITH HIGHER GUSTS FROM SATURDAY NIGHT 
  INTO SUNDAY NIGHT. 

* WAVES/SEAS...S 6 TO 8 FEET AT AROUND 7 SECONDS FROM SATURDAY 
  NIGHT INTO SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111300-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PST MONDAY...

* WINDS...S WIND 15 TO 25 KT WITH HIGHER GUSTS FROM EARLY SUNDAY 
  MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 SECONDS FOR SUNDAY INTO 
  SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-111300-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
846 PM PST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM PST MONDAY...

* WINDS...S WIND 15 TO 20 KT WITH HIGHER GUSTS FROM SUNDAY 
  AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE 
  MENDOCINO. 

* WAVES/SEAS...S 6 TO 7 FEET AT AROUND 6 TO 7 SECONDS FROM 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
850 
WHUS76 KEKA 111123
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
323 AM PST SAT NOV 11 2017

PZZ470-111930-
/O.CON.KEKA.SC.Y.0115.171112T0500Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
323 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM MONDAY...

* WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING
  SUNDAY NIGHT.

* WAVES...S BUILDING TO 6 TO 8 FT AT AROUND 7 SECONDS TONIGHT AND
  SUNDAY. S WAVES BUILDING FURTHER TO 10 TO 12 FT BY SUNDAY 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-111930-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
323 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM 
  EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES...SW TO S BUILDING TO 6 TO 8 FEET AT AROUND 6 SECONDS 
  SUNDAY INTO SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-111930-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
323 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR CAPE
  MENDOCINO.

* WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 6 TO 7 SECONDS FROM
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. HIGHEST WAVES NEAR AND
  NORTH OF CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
578 
WHUS76 KEKA 111344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
544 AM PST SAT NOV 11 2017

PZZ470-112145-
/O.EXT.KEKA.SC.Y.0115.171112T0500Z-171112T2000Z/
/O.NEW.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
544 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
NOON SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...

* WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING  
  SUNDAY NIGHT.

* WAVES...S BUILDING TO 6 TO 8 FT AT AROUND 7 SECONDS TONIGHT AND
  SUNDAY. S WAVES BUILDING FURTHER TO 10 TO 12 FT BY SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-112145-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
544 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM 
  EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES...SW TO S BUILDING TO 6 TO 8 FEET AT AROUND 6 SECONDS 
  SUNDAY INTO SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-112145-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
544 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR 
  CAPE MENDOCINO. 

* WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 6 TO 7 SECONDS 
  FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. HIGHEST WAVES NEAR 
  AND NORTH OF CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
204 
WHUS76 KEKA 111700
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 AM PST SAT NOV 11 2017

PZZ470-120100-
/O.CON.KEKA.SC.Y.0115.171112T0500Z-171112T2000Z/
/O.CON.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
900 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING 
  SUNDAY NIGHT. 

* WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-120100-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PST MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM 
  EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-120100-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
900 AM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM PST MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR 
  CAPE MENDOCINO. 

* WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND WEST
  3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
229 
WHUS76 KEKA 112212
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PST SAT NOV 11 2017

PZZ470-120615-
/O.EXT.KEKA.SC.Y.0115.171112T0500Z-171112T2300Z/
/O.UPG.KEKA.GL.A.0029.171112T2000Z-171113T1100Z/
/O.NEW.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
212 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST MONDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING  
SUNDAY NIGHT.

* WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120615-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PST MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM 
  EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-120615-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
212 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM PST MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR 
  CAPE MENDOCINO. 

* WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND 
  WEST 3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
323 
WHUS76 KEKA 120441
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PST SAT NOV 11 2017

PZZ470-121245-
/O.EXT.KEKA.SC.Y.0115.171112T1100Z-171112T2300Z/
/O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM PST
SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PST
MONDAY...

* WINDS...S INCREASING TO 25 TO 35 KT ON SUNDAY AND CONTINUING 
  SUNDAY NIGHT.

* WAVES...SEAS BUILDING TO 10 TO 13 FT FOR SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-121245-
/O.CON.KEKA.SC.Y.0115.171112T1100Z-171113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO
3 AM PST MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS FROM 
  EARLY SUNDAY MORNING THROUGH EARLY MONDAY MORNING. 

* WAVES...SEAS BUILDING TO 8 TO 10 FT FOR SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-121245-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 AM PST MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. STRONGEST WINDS NEAR 
  CAPE MENDOCINO. 

* WAVES...S BUILDING TO 6 TO 8 FEET AT AROUND 7 SECONDS...AND 
  WEST 3 TO 4 FT AT 12 SECONDS FOR SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
698 
WHUS76 KEKA 121127
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 AM PST SUN NOV 12 2017

PZZ470-121930-
/O.CON.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/
/O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
327 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON... 
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 
3 AM MONDAY...

* WINDS...S INCREASING TO 25 TO 35 KT TODAY AND CONTINUING 
  TONIGHT. 

* WAVES...BUILDING TO 10 TO 12 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-121930-
/O.EXT.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
327 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35
  KT THIS MORNING AND CONTINUING THROUGH THROUGH EARLY MONDAY 
  MORNING.
 
* WAVES...BUILDING TO 8 TO 10 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-121930-
/O.EXT.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
327 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS
  TO 35 KT TODAY AND CONTINUING THROUGH TONIGHT. STRONGEST WINDS 
  NEAR CAPE MENDOCINO. 

* WAVES...S BUILDING TO 7 TO 9 FEET AT AROUND 7 SECONDS BY THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
608 
WHUS76 KEKA 121702
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PST SUN NOV 12 2017

PZZ470-130115-
/O.CON.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/
/O.CON.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST MONDAY...

* WINDS...S INCREASING TO 25 TO 35 KT TODAY AND CONTINUING 
  TONIGHT. 

* WAVES...BUILDING TO 10 TO 12 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-130115-
/O.CON.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35
  KT THROUGH EARLY MONDAY MORNING. 

* WAVES...BUILDING TO 8 TO 10 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-455-130115-
/O.CON.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
902 AM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM PST MONDAY...

* WINDS...SE TO S INCREASING TO 15 TO 25 KT WITH OCCASIONAL 
  GUSTS TO 35 KT TODAY AND CONTINUING THROUGH TONIGHT. STRONGEST 
  WINDS NEAR CAPE MENDOCINO. 

* WAVES...S BUILDING TO 7 TO 9 FEET AT AROUND 7 SECONDS BY THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
859 
WHUS76 KEKA 122244
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PST SUN NOV 12 2017

PZZ470-122345-
/O.CAN.KEKA.SC.Y.0115.000000T0000Z-171112T2300Z/
/O.CAN.KEKA.GL.W.0049.171112T2300Z-171113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

PZZ450-455-122345-
/O.CAN.KEKA.SC.Y.0115.171112T2300Z-171113T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ475-122345-
/O.CAN.KEKA.SC.Y.0115.000000T0000Z-171113T1400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PST SUN NOV 12 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 4:54 AM PST, 9 hours 28 minutes earlier.

Area forecast discussion, Nov 10, 4:54 AM PST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
454 AM PST Fri Nov 10 2017

.SYNOPSIS...Showers occurring across the region during Friday are
forecast to diminish in coverage and intensity by Saturday.
Thereafter, showers are expected to return Sunday into Monday.
Additional rainfall appears probable during the middle of next
week.

&&

.DISCUSSION...An upper-level shortwave trough positioned offshore
from WA/OR Friday morning is forecast to deamplify during the next
24 hours as it moves inland. As this takes place, showers will
diminish in coverage and intensity over NWRN CA, with clearing
skies possible over interior areas Friday night. If clearing takes
place, radiational cooling would be enhanced and aid in valley
fog development. Otherwise, pleasant conditions occurring during
Saturday will be replaced by a return to unsettled weather by
Sunday as a trough digs over the NERN Pacific.

Model guidance continues to show warm/moist advection in the low-
levels occurring beneath a cooling midlevel airmass during Sunday.
This will support potential thunderstorm development over the
coastal waters, and widespread shower development inland,
particularly during Sunday night as a frontal boundary approaches
the coast.

After Sunday/Monday, the deterministic version of the GFS shows a
narrow plume of tropical moisture spreading NE toward CA Tuesday
into Wednesday. Enhanced moisture flux combined with a possible
frontal wave would support a period of moderate to heavy rain.
However, confidence in the timing, duration, and intensity of
rainfall is low at this time.

&&

.AVIATION...Showers continue to move across the area terminals
this morning. A few thunderstorms are possible over the coastal
waters, and continued onshore storm motion may bring thunder
briefly to the Redwood Coast terminals during the morning hours
before instability decreases. Expect these showers to become more
isolated as we move through the day. Mostly MVFR ceilings and
occasional MVFR visibility reductions are expected with the
potential for VFR conditions by afternoon. However, ceilings in a
few locations may drop to IFR briefly early this morning.
Southerly wind gusts to near 25 knots will continue for a few more
hours at KCEC, but expect winds to decrease through the day. /SEC

&&

.MARINE...S winds will continue to gradually diminish into thIS
afternoon. Have extended all Small Craft Advisories by 3 to 6
hours to account for lingering adverse wave conditions. Winds will
generally remain out of a southerly direction and increase again
Saturday night and Sunday with gale force gusts possible over the
N outer waters. W swell with periods around 11 seconds will
continue through Sunday. NW swell with similar periods will arrive
by early next week. A longer period but small southerly swell
will persist through most of the period. A few thunderstorms are
possible over the coastal waters this morning. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     9 AM PST this morning for PZZ450.

     Small Craft Advisory until noon PST today for PZZ470.

     Small Craft Advisory until 6 AM PST early this morning for
     PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 10, 3:00 AM PST, 11 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
300 AM PST Fri Nov 10 2017

CAZ101>113-111100-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
300 AM PST Fri Nov 10 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.